# SDR AWXA200300209

- Difficulty date: February 10, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 13,006 hours, 4,994 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 9 R/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING P-06 CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 R/H WAS FOUND INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE ON EMERGENCY ESCAPE PATH LIGHT SEAT ROW 9 R/H, OPERATIONAL CHECK WAS GOOD.
